# SDR FDEA201203150955

- Difficulty date: March 15, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N962FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24176
- Aircraft time: 64,720 hours, 22,786 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5009
- Condition: Corroded
- Location: Bs 1360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1360, FLOORBEAM LOWER FLANGE BOTTOM SURFACE CORRODED AT FASTENER HOLES LBL 45 TO RBL 45.  R & R FLOORBEAM, AT BS 1360, IAW SRM 51-40-02 AND DWG 146N5009. REMOVED DAMAGE AT BS 1360, LBL 2, 40, 45, AND RBL 20, IAW SRM 51-10-02, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51, PARA 104, FIG 101, DETAILS 2 AND 3.  MAJOR REPAIR.
